MAUDE Adverse Event Report: EBI, LLC. SPF-XL IIB 2/DM; IMPLANTABLE

EBI, LLC. SPF-XL IIB 2/DM; IMPLANTABLE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: unknown.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient had the stimulator spinal fusion removed due to pain.The patient is a (b)(6) male with history of prior posterior cervical thoracic fusion with an implanted bone growth stimulator who now presents for elective explantation of the bone stimulator generator as per manufacturer recommendation update: the reason for the removal was due to intermittent pain the patient has been experiencing in the area of the bone stimulator and requested an elective explantation of the bone stimulator generator as per manufacturer recommendation.
 
Event or Problem Description
It was reported that the patient had the stimulator spinal fusion removed due to pain.The patient is a 66-year-old male with history of prior posterior cervical thoracic fusion with an implanted bone growth stimulator who now presents for elective explanation of the bone stimulator generator as per manufacturer recommendation.The reason for the removal was due to intermittent pain the patient has been experiencing in the area of the bone stimulator and requested an elective explanation of the bone stimulator generator as per manufacturer recommendation.No additional patient consequences/ further information has been reported.The spf xl was not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.

Brand Name
SPF-XL IIB 2/DM
Common Device Name
IMPLANTABLE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key11967570
Report Number0002242816-2021-00089
Device Sequence Number19936917
Product Code LOE
UDI-Device Identifier00812301020089
UDI-Public00812301020089
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number10-1335M
Device Lot Number225250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic